# SDR SWIA202164240

- Difficulty date: December 15, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SIL HAS ELONGATED NUTPLATE HOLE AT FS 424.   (C CHECK RO 2-11-2022)   COMPLIED WITH REPAIR OF L/H PRESSURE FLOOR SIL IAW MHIRJ REO 601R-53-41-2995 REV.-- DATED 2022-01-10. ATTACHED COMPLETED TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. NO WEIGHT CHANGE.
